# SDR SWAA2021021125165

- Difficulty date: October 21, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 54,364 hours, 32,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14647500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 767 AL LEVEL STRINGER 25R WL 259.1 AT AFT CARGO COMPARTMENT / REPLACED SUPPORT ZEE LOCATED BS 727 TO BS 767 AT LEVEL STRINGER 25R WL 259.1 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9; SRM 51-40-02 AND DWG #14647500 REV.0
